# SDR SWAA2025012180357

- Difficulty date: December 22, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DEFLECTION CONTROL RIB TRAILING EDGE AT LT WING 2024-764746<[01] TOOL USED STEP 6 EDDY CURRENT EQUIPMENT PN: NORTEC 600D SN: 240497907 DUE DATE: 27-AUG-25;[02] PERFORMED REPAIR ON DEFLECTION CONTROL RIB TRAILING EDGE AT LT WING IAW B737-800 SRM 57-51-02-2R-3 REPAIR 1 SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2  PERFORMED REPAIR ON DEFLECTION CONTROL RIB TRAILING EDGE AT LT WING IAW B737-800 SRM 57-51-02-2R-3 REPAIR 3 SEE INDIVIDUAL SIGN OFF BELOW;[04] CERTIFIED CORRECTIVE ACTION 3 AS RII  PERFORMED REPAIR ON DEFLECTION CONTROL RIB TRAILING EDGE AT LT WING IAW B737-800 SRM 57-51-02-2R-3 REPAIR 3 SEE INDIVIDUAL SIGN OFF BELOW
